MathSciNet Relay Station
MathSciNet bibliographic data
MR1051633 (91g:49013) 49K45 (93E20)
Peng, Shi Ge A general stochastic maximum principle for optimal control problems. SIAM J. Control Optim. 28 (1990), no. 4, 966–979.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement